Delay period without birth control

Common Questions and Answers about Delay period without birth control

period

She tried in the past and could not get them to feel comfortable. She used birth control pills to delay her period last summer for a special vacation celebration, but she developed elevated blood pressure while using them, so that is not an option. Do you have any other suggestions, so that we can all enjoy swimming on vacation? Thanks very much.
You already know it's possible If you miss your pill on a regular basis ,then it prob is not the contraception for you. Have a look at what other birth control to take.
im on yaz birth control and im supposed to start my period on wednesday. i didnt start my period until saturday night and it was only a little spotting. i don't have any cramps. now its sunday and i woke up this morning and there wasn't much blood on the pad. i changed the pad and went to cleaning. i wasn't even 30 minutes later that i felt that my pad was over flowing. i went the the bathroom and my blood was black and looked like discharge. what could this mean??
as per my current period cycle ( 28 days), it wll fall on Jan 17 period start. so i was about to delay my period for a week, and i thought of having tablet & had parimoulet tablet. I had for one day only one tablet, then i stopped having it & cancelled my plan.i had one tablet on dec 15 & stopped My period supposed to start on Dec 20 as per the cycle. till now i did not get my period. Kindly advise.
I just started taking my birth control again this month. I was off of it for two months. To delay it, during the week in April I should get my period I skip the placebo pills and start taking a new pack of pills correct? Is this method very effective? I have heard it was, but I just want to hear of peoples personal experiences.
Hello, If you wish to get pregnant after 1 year, then birth control pills should be fine with you. Avoid any depo shots which delay your periods by 12- 18 months. You can also opt for condoms because apart from being contraceptive they protect from STD’s also. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor.
I think the delay of period/bloating has to do with the swapping of birth control prescriptions. However, I am not entirely sure as to why she hasn't gotten her period yet. What do you think?
I have looked at other websites that tell me that period like cramps are an early sign of pregnancy and i am quite worried as i have never experienced period like cramps without a period before. I doubt my period will come (if it does) untill i am due next week because my periods are always regular. I do not have anyother symptoms.
I have posted about this problem of mine a week ago, but I really didn't get many great answers because the post ended up starting a fight on there between other people, so here I go again... I am almost 2 weeks late for my period. I have been on birth control pills since June of last year and they have never caused any problems or anything. I also make sure I take them on time.
There is ZERO chance I'm pregnant, and am not nor ever have been on birth control. My period is now 9 days late and I am always right on time. I'm hoping mine shows up soon!
Hello, When a woman is on the birth control pill there is an easy way she can delay the onset of menses. This is done by continuing to take the active pills (i.e., skipping the placebo pills and starting a new pack of active pills without missing any days) in a new pack. We consider this the continuous use of oral contraceptive pills, which has the benefit of deferring a monthly menses. Nevertheless, this will sometimes result in breakthrough bleeding.
I am sexually active. I just got my birth control changed. I was on ortho tryclen low,I had to change because it made my period so heavy I couldn't stand it. After that they put me on ortho novum 777. I just now completed the first pack. I was suppose to get my period the 25th of this month well I woke up on the 26th and I couldn't tell if it was brown discharge or a spot of dry blood. Well later on that day I just got brown discharge. I took a shower and the brown discharge had quit.
Okay I was taking birth control pills but I stop taking them in November then I got my period in December but after that I haven't gotting it now it's 5 months now and I still didn't get it I took two pregancy test and they both say negative should I take another or can it be something seriously?
I have no idea if starting either of them before your period starts will effectively delay your period. I suppose a lot of things would factor in such as how far ahead of your usual cycle you begin taking the pill, etc. I'd suggest talking to your pharmacist, doctor, or the advice nurse to find out if it will/if it's a good idea.
So, I started my new birth control pack during the placebo week in April to avoid getting my period. I still ended up getting my period however, but it was very light. Well my placebo week for the second pack was last week and I never got my period and this week is technically suppose to be the real week I got my period and it still hasn't shown. Is it possible it hasn't shown because me taking my birth control packs back to back has thrown it off?
there are ways to delay your period, But i think the only way is with some types of birth control. So youd have to see your dr about that. congrats and good luck!
I am not on birth control and will end up getting my period next week while on vacation, is there any way to delay my period or induce it early so next week I can be period free?
The doctors now say ANY birth control that shortens your period can cause this. Just trying to let people know!
If women have been able to give birth naturally without drugs (and have the same, if not worse complications than we do now) why shouldn't we (I) be able to now?
Iv'e been on birth control for years without having many problems, but for the past year and a half, I've too been losing hair. I was on Aleese, started losing hair and I seemed to start getting a little extra facial "fuzz" which was just freakin wonderful considering I now have to Nair my face! Then, I switched to Ortho tri Cyclen in hopes that my problems would end. Well they haven't, and I have no idea what to do. Im 23, feel fine, I exercise, and Im in great health.
If you get your periods, and continue to experience irregular periods, then please consult a gynecologist regarding this. Also, plan a birth control if you are into a relationship. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history.
//www.medhelp.org/posts/Birth-Control-Contraception-/Infertility-issues/show/1779674 I can't stand in for your doctor's advice, but since you have been sooo irregular, your body may just need more time to "reboot". Since its no longer being supplied with horomones that tell your body what to do, it has to update how it produces them for itself. Another possibility is something developed which is unrelated to the pill. A cyst, for example, or endometriosis.
Is their anyway To stop your period for a hole year without Birth control pills and putting something up your ******?
my fiance and i kind of lost control last night and we made love but without any penetration...or intercourse ...but usually he never came on me...or on my *****...what makes me so worry..is that his sperm came near my clitoris area...i don't take any birth control pill...i never ever had sex in my whole life...i am still virgin... i haven't slept the night coz i am very worry that i might get pregnant ..this would be a disaster and my parents would certainly kill me...
There are 2 options. Going on the contraceptive pill leading up to the holiday, and then not skipping a week of your pill for the time when you would due your holiday. That, or use tampons and that way you can still go in water and wear bikinis etc. Maybe something to talk to your mum about and see what she suggests.
Hi I was wondering im going on a trip this wk and i feel as if im going to start my period withing the next few days. Im not on birth control now. But i do have a pack i got last month and never started so i was wondering if i start this new pack of pills now will it prevent me from having my period?
And they said you should not have sex without a other form of birth control ex. condom for the first week you are on it. Well I waited two weeks to have sex and did use another form. But, I took my last patch of Sunday and it is Tuesday and I have not started my period. But this past two weeks I have been really stressed out over school and my family and money and everything. Could that be stopping my period?
my friend has had 4 children and each time after birth never got a period until they were 4 months old...
MedHelp Health Answers